# SDR CALA2024110501007

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 29,894 hours, 10,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R GIRT BAR TOO LOOSE INSPECTED 2R GIRT BAR NO DEFECT OR LOOSENESS NOTED OK TO CONTUINE ADD EMP:234997
